I used to be on trisprintec about 2 years ago but stopped when i got pregnant. I lost baby at 9 weeks about a year ago. I just started this pill this year after having no period for 4 months. With my first pack of Mononessa I had no side effects at all. I missed a couple of active pills (not back to back) but always doubled up. I also often took them about 1-2 hours late every night. But I had a period. Now I'm on my second pack (almost done) and I missed a few active pills (never back to back). And I missed a placebo pill. About a week before my period was due I started having lots of discharge. It interchanged between clear and white. Now it's a day before my period and my discharge is even heavier. That didn't happen with the first pack. I'm noticing lately my acne is getting worse, I'm uncontrollably moody, my breasts are sore and veiny, and the discharge. I can't rule out pregnancy (though I'm sure it's not likely?) But has anyone had a sudden onset of side effects on this pill?
Cierra; what you are describing could really happen with any pill the way you have been taking them. You need to make sure that you take it as close to the same time each day. Do not keep missing and making up dose's try that for a month and see if some of these side effects get better first. And if the next month you have problems you should check with the doctor.So please try to remember to start to take these at the same time each day within 1/2 hour don't miss any days and have to do catch up.You are causing your hormone level to go up and down and not be real regular in your blood and this is why your period is weird after taking them correctly for 1 or 2 months and you have problems you could check with the doctor about trying a different one. So try to start taking as soon as you get up in the morning or set a time in the evening and stick with the same time each night whatever is the easiest for you. Anyway first is trying to keep a good blood level in your system.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - Im on my fourth inactive pill and my period hasnt come yet should I take a pregnancy?
Posted 27 Aug 2010 • 1 answer
Tri-Sprintec - I just recently stopped taking tri sprintec after a year and now I'm about a week and
Posted 22 Jan 2012 • 1 answer
Tri-Sprintec - My name is Annie , I took pill for 4 months , then I miss 3 pill in the seconds week?
Posted 15 Jul 2014 • 1 answer
Posted 29 Nov 2014 • 1 answer
Posted 14 days ago • 1 answer